# SDR AALA20110311AFW01

- Difficulty date: March 11, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- Aircraft time: 93,790 hours, 15,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 145T87562
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO RIGHT BUTTLINE 5.75 PRESSURE DECK STIFFENER AT STATION 1045 AND 1060.  REPAIRED WITH 2024-T42 ALUMINUM ANGLE.
